# SDR UALA2011061302890

- Difficulty date: June 12, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 73,313 hours, 21,349 cycles
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Part number: S343T00339
- Part serial: 224
- Condition: Faulty
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED AN APU SHUTOFF VALVE MESSAGE.  RECONNECTED CONNECTOR TO ACTUATOR & PERFORMED MULTIPLE OPS CHECKS.
